Communications in Mathematical Physics

, Volume 78, Issue 2, pp 247–280

Markov Partitions for dispersed billiards

  • L. A. Bunimovich
  • Ya. G. Sinai

DOI: 10.1007/BF01942372

Cite this article as:
Bunimovich, L.A. & Sinai, Y.G. Commun.Math. Phys. (1980) 78: 247. doi:10.1007/BF01942372


Markov Partitions for some classes of billiards in two-dimensional domains on ℝ2 or two-dimensional torus are constructed. Using these partitions we represent the microcanonical distribution of the corresponding dynamical system in the form of a limit Gibbs state and investigate the character of its approximations by finite Markov chains.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • L. A. Bunimovich
    • 1
  • Ya. G. Sinai
    • 1
  1. 1.L. D. Landau Institute for Theoretical PhysicsAcademy of SciencesMoscowUSSR

Personalised recommendations